Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 53, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Nov 27, 2009, 2:25 PM EST for 5 counties in Florida. It took effect at Nov 28, 2009, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2009, 2:25 PM EST (19:25 UTC)
- In effect from
- Nov 28, 2009, 11:00 AM EST
- Expired
- Nov 28, 2009, 5:32 PM EST
- In force
- 7 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1520 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -105 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 271925 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 225 PM EST FRI NOV 27 2009 FLZ063-066-070-280000- /O.UPG.KMFL.FW.A.0043.091128T1600Z-091128T2200Z/ /O.NEW.KMFL.FW.W.0053.091128T1600Z-091128T2300Z/ /O.CON.KMFL.FW.W.0052.000000T0000Z-091128T0000Z/ GLADES-HENDRY-INLAND COLLIER- 225 PM EST FRI NOV 27 2009 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING FOR MORE THAN 4 HOURS OF BELOW 35 PERCENT RELATIVE HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY FOR MORE THAN 4 HOURS OF BELOW 35 PERCENT RELATIVE HUMIDITIES... RELATIVE HUMIDITIES ACROSS GLADES...HENDRY...AND EASTERN COLLIER COUNTIES EARLY THIS AFTERNOON HAVE BEEN RUNNING IN THE LOWER 30S. THESE RELATIVE HUMIDITIES WILL CONTINUE THROUGH THE AFTERNOON HOURS...AND SHOULD GET ABOVE THE 35 PERCENT LEVEL BY 7 PM EST THIS EVENING. THEREFORE...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR MORE THAN 4 HOURS OF BELOW 35 PERCENT RELATIVE HUMIDITIES. THE VERY DRY AIR WILL REMAIN ACROSS GLADES...HENDRY...AND COLLIER COUNTIES ON SATURDAY AFTERNOON. TEMPERATURES WILL BE IN THE 70S WITH DEW POINTS IN THE LOWER TO MID 30S. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL INTO THE UPPER 20 TO LOWER 30S SATURDAY AFTERNOON. THEREFORE...THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR THIS AREA ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ067-069-071-073-075-174-280000- /O.EXT.KMFL.FW.A.0043.091128T1600Z-091128T2300Z/ /O.CON.KMFL.FW.W.0052.000000T0000Z-091128T0000Z/ INLAND PALM BEACH-COASTAL COLLIER-INLAND BROWARD- INLAND MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE- 225 PM EST FRI NOV 27 2009 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING FOR MORE THAN 4 HOURS OF BELOW 35 PERCENT RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR MORE THAN 4 HOURS OF BELOW 35 PERCENT RELATIVE HUMIDITIES... RELATIVE HUMIDITIES ACROSS THE INTERIOR AREAS OF SOUTH FLORIDA EARLY THIS AFTERNOON HAVE BEEN RUNNING IN THE LOWER 30S. THESE RELATIVE HUMIDITIES WILL CONTINUE THROUGH THE AFTERNOON HOURS...AND SHOULD GET ABOVE THE 35 PERCENT LEVEL BY 7 PM EST THIS EVENING. THEREFORE...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR MORE THAN 4 HOURS OF BELOW 35 PERCENT RELATIVE HUMIDITIES. THE DRY AIR WILL REMAIN IN PLACE ACROSS SOUTH FLORIDA ON SATURDAY...BUT SOME LOW LEVEL MOISTURE SHOULD WORK INTO THE AREA FROM THE ATLANTIC WATERS AS THE WINDS BECOME NORTHEAST SATURDAY AFTERNOON. A WEST COAST SEA BREEZE SHOULD ALSO DEVELOP OVER THE WEST COAST METRO AREAS OF COLLIER COUNTY SATURDAY AFTERNOON BRINGING IN SOME MOISTURE TO THIS AREA. THIS WILL LIMIT THE DURATION RELATIVE HUMIDITIES FALLING BELOW 35 PERCENT FOR 3 TO 4 HOURS AT THIS TIME FOR SATURDAY AFTERNOON. SO WILL CONTINUE THE FIRE WEATHER WATCH FOR THE INTERIOR AREAS OF BROWARD...MIAMI- DADE...PALM BEACH...SOUTH MIAMI-DADE...MAINLAND MONROE...AND METRO COLLIER COUNTIES FOR SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ068-072-074-168-172-173-280000- /O.CON.KMFL.FW.W.0052.000000T0000Z-091128T0000Z/ METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 225 PM EST FRI NOV 27 2009 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING FOR MORE THAN 4 HOURS OF BELOW 35 PERCENT RELATIVE HUMIDITIES... RELATIVE HUMIDITIES ACROSS THE METRO AREAS OF SOUTH FLORIDA EARLY THIS AFTERNOON HAVE BEEN RUNNING IN THE UPPER 20S TO LOWER 30S. THESE RELATIVE HUMIDITIES WILL CONTINUE THROUGH THE AFTERNOON HOURS...AND SHOULD GET ABOVE THE 35 PERCENT LEVEL BY 7 PM EST THIS EVENING. THEREFORE...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR MORE THAN 4 HOURS OF BELOW 35 PERCENT RELATIVE HUMIDITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ BAXTER
3 follow-up statements
000 WWUS82 KMFL 272355 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 655 PM EST FRI NOV 27 2009 FLZ063-066-070-280800- /O.CAN.KMFL.FW.W.0052.000000T0000Z-091128T0000Z/ /O.CON.KMFL.FW.W.0053.091128T1600Z-091128T2300Z/ GLADES-HENDRY-INLAND COLLIER- 655 PM EST FRI NOV 27 2009 ...THE RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN ALLOWED TO EXPIRE... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY... RELATIVE HUMIDITIES ACROSS THE SOUTH FLORIDA PENINSULA ARE EXCEEDING CRITICAL LEVELS...THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. DRY AIR WILL REMAIN ACROSS GLADES...HENDRY...AND COLLIER COUNTIES ON SATURDAY AFTERNOON. TEMPERATURES WILL BE IN THE 70S WITH DEW POINTS IN THE LOWER TO MID 30S. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL INTO THE UPPER 20S TO LOWER 30S SATURDAY AFTERNOON. THEREFORE...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ067-069-071-073-075-174-280800- /O.CAN.KMFL.FW.W.0052.000000T0000Z-091128T0000Z/ /O.CON.KMFL.FW.A.0043.091128T1600Z-091128T2300Z/ INLAND PALM BEACH-COASTAL COLLIER-INLAND BROWARD- INLAND MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE- 655 PM EST FRI NOV 27 2009 ...THE RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN ALLOWED TO EXPIRE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... RELATIVE HUMIDITIES ACROSS THE SOUTH FLORIDA PENINSULA ARE EXCEEDING CRITICAL LEVELS...THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. A COOL...DRY AND STABLE AIR MASS IS EXPECTED TO PERSIST ACROSS THE REGION ON SATURDAY...ALTHOUGH SOME LIMITED MOISTURE COULD MAKE IT INTO THE COASTAL ZONES AND THE INLAND PORTION OF THE EASTERN HALF OF THE PENINSULA. THEREFORE...A FIRE WEATHER WATCH IS IN EFFECT ON SATURDAY FOR THE COASTAL PORTION OF COLLIER COUNTY...MAINLAND MONROE COUNTY AND THE INLAND PORTIONS OF MIAMI DADE...BROWARD AND PALM BEACH COUNTIES FOR MORE THAN 4 HOURS OF BELOW 35 PERCENT RELATIVE HUMIDITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ068-072-074-168-172-173-280100- /O.CAN.KMFL.FW.W.0052.000000T0000Z-091128T0000Z/ METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 655 PM EST FRI NOV 27 2009 ...THE RED FLAG WARNING FOR FRIDAY AFTERNOON HAS BEEN ALLOWED TO EXPIRE... RELATIVE HUMIDITIES ACROSS THE SOUTH FLORIDA PENINSULA ARE EXCEEDING CRITICAL LEVELS...THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$
000 WWUS82 KMFL 280934 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 434 AM EST SAT NOV 28 2009 FLZ067-069-071-073-075-174-282300- /O.UPG.KMFL.FW.A.0043.091128T1600Z-091128T2300Z/ /O.EXA.KMFL.FW.W.0053.091128T1600Z-091128T2300Z/ INLAND PALM BEACH-COASTAL COLLIER-INLAND BROWARD- INLAND MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE- 434 AM EST SAT NOV 28 2009 ...RED FLAG WARNING FOR ALL OF SOUTH FLORIDA FOR RELATIVE HUMIDITY AT 35% OR LESS FOR 4 HOURS OR MORE FROM NOON UNTIL 6 PM EST... COOL AND DRY WEATHER WILL CONTINUE THROUGH TODAY WITH A LARGE PORTION OF SOUTH FLORIDA FALLING TO AROUND 35% RELATIVE HUMIDITY AROUND NOON TODAY. AS THE AFTERNOON PROGRESSES WINDS WILL GRADUALLY SHIFT TO A NORTH TO NORTHEAST DIRECTION DRAGGING IN A LIMITED AMOUNT OF ATLANTIC MOISTURE. THIS COMBINED WITH MOISTURE DOWN WIND OF LAKE OKEECHOBEE MAY LIMIT THE DURATION OF SUB 35% RELATIVE HUMIDITY AROUND 4 HRS ACROSS THE INTERIOR SECTIONS OF THE EAST COAST COUNTIES. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ068-072-074-168-172-173-282300- /O.EXA.KMFL.FW.W.0053.091128T1600Z-091128T2300Z/ METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 434 AM EST SAT NOV 28 2009 ...RED FLAG WARNING FOR ALL OF SOUTH FLORIDA FOR RELATIVE HUMIDITY AT 35% OR LESS FOR 4 HOURS OR MORE FROM NOON UNTIL 6 PM EST... COOL AND DRY WEATHER WILL CONTINUE THROUGH TODAY WITH A LARGE PORTION OF SOUTH FLORIDA FALLING TO AROUND 35% RELATIVE HUMIDITY AROUND NOON TODAY. AS THE AFTERNOON PROGRESSES WINDS WILL GRADUALLY SHIFT TO A NORTH TO NORTHEAST DIRECTION DRAGGING IN A LIMITED AMOUNT OF ATLANTIC MOISTURE. THIS MAY LIMIT THE DURATION OF SUB 35% RELATIVE HUMIDITY TO NEAR 4 HRS MAKING THE WARNING MARGINAL AT BEST ACROSS THE EAST COAST METROPOLITAN AND COASTAL AREAS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ063-066-070-282300- /O.CON.KMFL.FW.W.0053.091128T1600Z-091128T2300Z/ GLADES-HENDRY-INLAND COLLIER- 434 AM EST SAT NOV 28 2009 ...RED FLAG WARNING FOR ALL OF SOUTH FLORIDA FOR RELATIVE HUMIDITY AT 35% OR LESS FOR 4 HOURS OR MORE FROM NOON UNTIL 6 PM EST... DRY AIR WILL REMAIN ACROSS GLADES...HENDRY...AND COLLIER COUNTIES ON SATURDAY AFTERNOON. TEMPERATURES WILL BE IN THE 70S WITH DEW POINTS IN THE LOWER TO MID 30S. THIS WILL ALLOW FOR THE RELATIVE HUMIDITY TO FALL INTO THE UPPER 20S TO LOWER 30S SATURDAY AFTERNOON FOR POSSIBLY AROUND 5 HOURS. THEREFORE...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST SATURDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
000 WWUS82 KMFL 282232 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 532 PM EST SAT NOV 28 2009 ...RED FLAG WARNING IS ALLOWED TO EXPIRE... FLZ063-066>075-168-172>174-282345- /O.CAN.KMFL.FW.W.0053.000000T0000Z-091128T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 532 PM EST SAT NOV 28 2009 ...RED FLAG WARNING IS ALLOWED TO EXPIRE... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ALLOWED THE THE RED FLAG WARNING TO EXPIRE. THE DEW POINTS ACROSS THE REGION ARE BEGINNING TO INCREASE AND THE TEMPERATURES ACROSS THE REGION ARE BEGINNING TO DECREASE AND THE RELATIVE HUMIDITIES ACROSS THE REGION ARE MOSTLY CLIMBING ABOVE 35 PERCENT. THEREFORE...THE RED FLAG WARNING ACROSS THE SOUTH FLORIDA PENINSULA HAS BEEN ALLOWED TO EXPIRE. HOWEVER...THERE ARE SOME ISOLATED AREAS WITH RELATIVE HUMIDITIES JUST BELOW 35 PERCENT BUT ARE EXPECTED TO CLIMB ABOVE 35 PERCENT IN THE EARLY EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Nov 27, 12:28 PM EST, 1 hour 57 minutes earlier.
Area forecast discussion, Nov 27, 12:28 PM EST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1228 PM EST FRI NOV 27 2009
.AVIATION...
HIGH PRESSURE WILL REMAIN IN CONTROL OF SOUTH FLORIDA THIS
AFTERNOON INTO SATURDAY MORNING ALONG WITH DRY WEATHER. THE WINDS
ALONG THE EAST COAST TAF SITES SHOULD REMAIN IN THE NORTHWEST
DIRECTION AT 10 TO 12 KNOTS THIS AFTERNOON...BEFORE DECREASING TO
5 KNOTS OR LESS TONIGHT AND THEN BACK TO 5 TO 10 KNOTS SATURDAY
MORNING. AT KAPF TAF SITE...THE WINDS WILL REMAIN NORTHEAST THIS
AFTERNOON INTO SATURDAY MORNING WITH SPEEDS LESS THAN 10 KNOTS.
THE CEILING AND VIS WILL ALSO REMAIN IN THE VFR CONDITIONS.
&&
.AVIATION...54/BNB
.PREV DISCUSSION... /ISSUED 920 AM EST FRI NOV 27 2009/
UPDATE...SURFACE HIGH PRESSURE OVER COASTAL TEXAS WILL MOVE EAST
AND THE PRESSURE GRADIENT APPEARS WILL DECREASE ON SCHEDULE THIS
AFTERNOON. VERY POSSIBLE WE CAN LET THE SCA EXPIRE BUT THE RED
FLAG WARNING WILL CONTINUE THROUGH 22Z. NO CHGS ARE PLANNED TO
CURRENT FCST. MADE MINOR CHGS TO GRIDS ONLY.
18/GR
PREV DISCUSSION... /ISSUED 635 AM EST FRI NOV 27 2009/
AVIATION...
ONLY SIGNIFICANT FORECAST ISSUE FOR AVIATION INTERESTS IS GUSTY N TO
NW WINDS OVER SOUTH FLORIDA PRIMARILY DURING THE MORNING TO MIDDAY
TIME FRAME. HAVE INDICATED GUSTS TO 20 KT AT ALL TERMINALS UNTIL
19Z, WITH NNW WINDS 10-12 KT THEREAFTER. WINDS BELOW 10 KT AFTER 01Z
TONIGHT WITH A LAND BREEZE SETTING UP AT ALL TERMINALS. OTHERWISE,
ONLY A FEW CIRRUS OVERHEAD TODAY. /MOLLEDA
PREVIOUS DISCUSSION... /ISSUED 520 AM EST FRI NOV 27 2009/
.DRY AND SEASONABLY COOL THANKSGIVING WEEKEND...
DISCUSSION...
COLD FRONT WHICH MOVED THROUGH SOUTH FLORIDA THANKSGIVING DAY
CONTINUES TO MOVE SOUTHEAST AND IS WELL SOUTH OF THE LOCAL AREA.
COLDER AND DRIER AIR IS STEADILY FILTERING INTO THE AREA WITH LOWS
THIS MORNING BOTTOMING OUT IN THE UPPER 40S TO MID 50S FROM NW TO
SE. BREEZY CONDITIONS USHERING IN THE COLD AIR ADVECTION WILL PEAK
LATER THIS MORNING, WITH GRADUALLY DECREASING WINDS THIS
AFTERNOON. COLDEST NIGHT WILL BE TONIGHT AS THE CONTINENTAL HIGH
PRESSURE AREA WILL SETTLE OVER THE FLORIDA PANHANDLE WITH CLASSIC
NW DRAINAGE FLOW AND MOSTLY CLEAR SKIES SETTING THE STAGE FOR LOWS
IN THE 40S MOST AREAS, EXCEPT LOWER 50S NEAR THE SOUTHEAST COAST.
GRADUAL MODERATION IN TEMPS BEGINS ON SATURDAY BUT STILL A FEW
DEGREES BELOW NORMAL. GRADIENT WILL SHIFT TO A LIGHT EASTERLY
DIRECTION SATURDAY NIGHT, ACTING TO MODERATE TEMPERATURES FURTHER.
MINIMUMS WILL BE SEVERAL DEGREES WARMER AREA WIDE SATURDAY
NIGHT/SUNDAY MORNING, MOST NOTICEABLY EASTERN COASTAL AREAS.
ANOTHER NICE DAY IN STORE ON SUNDAY WITH TEMPS REACHING SEASONAL
NORMS IN THE UPPER 70S TO AROUND 80. SOME CIRRUS ASSOCIATED WITH
WEAK SHORTWAVE IN SW FLOW ALOFT MAY MOVE OVER SOUTH FLORIDA
SATURDAY AND SUNDAY, BUT SKIES SHOULD REMAIN PARTLY CLOUDY TO
MOSTLY SUNNY.
HIGH PRESSURE WILL SHIFT EAST OF AREA MONDAY AS NEXT COLD FRONT WILL
MOVE INTO FLORIDA PANHANDLE. THIS WILL CONTINUE THE WARMUP WITH A
GRADUAL INCREASE IN MOISTURE WHICH WILL LAST THROUGH MUCH OF NEXT
WEEK. GFS AND ECMWF FORECAST A STRONG UPPER LOW OVER THE SW U.S. AND
NW MEXICO TO MOVE E AND INDUCE LOW PRESSURE DEVELOPMENT OVER THE
NORTHERN GULF BY TUESDAY. BOTH MODELS HAVE THE FRONT STALLING OVER
NORTH-CENTRAL FLORIDA ON TUESDAY AS THE LOW APPROACHES THE NRN GULF
COAST AND THE UPPER LOW LIFTS OUT OVER THE LOWER MISSISSIPPI VALLEY.
SOUTHERLY LOW LEVEL FLOW INCREASES SIGNIFICANTLY OVER SOUTH FLORIDA
WEDNESDAY AS THE LOW MOVES NORTH ALONG THE EASTERN U.S. SEABOARD AND
THE FRONT MOVES BACK SOUTH. THIS ALONG WITH INCREASING MOISTURE
MEANS THAT THE BEST CHANCE OF SHOWERS AND POSSIBLE TSTMS NEXT WEEK
WILL BE ON WEDNESDAY, PERHAPS LINGERING INTO THURSDAY IF SLOWER
ECMWF TIMING IS CORRECT.
MARINE...
STRONG AND GUSTY NW WINDS WILL CONTINUE THROUGH EARLY AFTERNOON,
KEEPING SCA CONDITIONS ATLANTIC AND LAKE OKEECHOBEE THROUGH
MIDDAY, AND A CAUTION STATEMENT FOR THE GULF WATERS. WINDS
DECREASE TONIGHT AND SEAS WILL GRADUALLY SUBSIDE AS HIGH PRESSURE
MOVES OVER FLORIDA. MUCH BETTER BOATING CONDITIONS SATURDAY AND
SUNDAY AS HIGH MOVES OVER NORTH FLORIDA AND DECREASING TREND IN
WINDS AND SEAS CONTINUES. WINDS TURN TO EAST AND SOUTHEAST FOR
EARLY PART OF NEXT WEEK, BUT REMAINING RATHER LIGHT.
FIRE WEATHER...
VERY DRY AIR WORKING ITS WAY DOWN THE PENINSULA EARLY THIS MORNING,
WITH DEWPOINTS IN THE MID 30S OVER CENTRAL FLORIDA. THIS VERY DRY
AIR WILL PROGRESS SOUTHWARD TODAY AND ENVELOP ALL OF SOUTH FLORIDA
TODAY. AS IS USUALLY THE CASE, MODELS ARE TOO CONSERVATIVE WITH
DEWPOINT VALUES TODAY AS FORECAST SOUNDINGS SHOW EXTREMELY DRY AIR
JUST ABOVE THE SURFACE WHICH SHOULD EASILY MIX DOWN. THIS WILL
LIKELY RESULT IN DEWPOINTS IN THE 30S AREA WIDE (PERHAPS EVEN LOWER)
WITH RH VALUES BELOW 35 PERCENT FOR SEVERAL HOURS. THEREFORE, A RED
FLAG WARNING WILL BE IN EFFECT FOR THE MIDDAY AND AFTERNOON TIME
PERIOD. ONLY SLIGHT MODERATION EXPECTED ON SATURDAY, AGAIN WITH THE
MODELS TOO QUICK IN MODIFYING DEWPOINTS. CRITICAL RH VALUES WILL
POSSIBLY BE MET OVER WESTERN AREAS ON SATURDAY...AND A FIRE WEATHER
WATCH WILL BE ISSUED FOR SATURDAY FOR ALL BUT THE EASTERN METRO AND
COASTAL AREAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 69 46 73 57 / 0 0 0 -
FORT LAUDERDALE 71 51 73 60 / 0 0 0 -
MIAMI 71 52 74 62 / 0 0 0 -
NAPLES 68 47 72 53 / 0 0 0 -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR FLZ063-FLZ066-
FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074-
FLZ075-FLZ168-FLZ172-FLZ173-FLZ174.
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON FOR FLZ063-FLZ066-FLZ067-FLZ069-FLZ070-FLZ071-
FLZ073-FLZ075-FLZ174.
AM...SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR AMZ630-
AMZ650-AMZ651-AMZ670-AMZ671.
SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR AMZ610.
GM...NONE.
&&
LONG TERM...59/RM
SHORT TERM/AVIATION...70/DDHazardous weather outlook, Nov 27, 1:37 PM EST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 137 PM EST FRI NOV 27 2009 FLZ063-066>075-168-172>174-281200- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 137 PM EST FRI NOV 27 2009 ...COLDEST NIGHT OF THE WINTER SEASON 2009/2010 SO FAR FOR SOUTH FLORIDA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT TEMPERATURES: LOW TEMPERATURES TONIGHT WILL FALL INTO THE MID TO UPPER 30S OVER GLADES AND HENDRY COUNTIES AND 40S OVER REST OF THE AREA...EXCEPT AROUND 50 OVER EASTERN SECTIONS OF BROWARD AND MIAMI-DADE COUNTIES. PEOPLE NEED TO CHECK ON THE ELDERLY AND BRING THERE PETS INSIDE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF THUNDERSTORMS OVER ALL OF SOUTH FLORIDA ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, Nov 27, 1:30 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 130 PM EST FRI NOV 27 2009 FLZ063-066>075-168-172>174-281300- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI... SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS... ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK... CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE... COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD... FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES... WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI... MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI... KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH... BOCA RATON...POMPANO BEACH...FORT LAUDERDALE... FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA... MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY... HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK 130 PM EST FRI NOV 27 2009 ...COLDEST NIGHT OF THE WINTER SEASON 2009/2010 SO FAR FOR SOUTH FLORIDA... HIGH PRESSURE WILL BE OVER THE FLORIDA PENINSULA TONIGHT WHICH WILL ALLOW MOSTLY CLEAR SKIES AND LIGHT WINDS ALLOWING FOR A GOOD RADIATIONAL COOLING NIGHT ACROSS SOUTH FLORIDA. LOW TEMPERATURES TONIGHT WILL FALL INTO THE MID TO UPPER 30S OVER GLADES AND HENDRY COUNTIES AND 40S OVER REST OF THE AREA...EXCEPT AROUND 50 OVER EASTERN SECTIONS OF BROWARD AND MIAMI-DADE COUNTIES. PEOPLE NEED TO CHECK ON THE ELDERLY AND BRING THERE PETS INSIDE TONIGHT. GLADES AND HENDRY COUNTIES COULD EVEN SEE PATCHY FROST IN THE NORMALLY COLDER AND WIND PROTECTED AREAS LATE TONIGHT INTO EARLY SATURDAY MORNING. BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 7:00 AM EST | Fire Weather Watch | MFL | Broward, Collier, Miami-Dade, Monroe | 22 hr |
| Nov 27, 7:00 AM EST | Red Flag Warning | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 12 hr |
| Nov 27, 10:46 AM EST | Small Craft Advisory | MFL | 2 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.